# SDR AALA20041007

- Difficulty date: September 30, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS A ROWS 13 THROUGH 21 INOPERATIVE.  REPLACED BATTERY PACKS FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 13 THROUGH 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
